# SDR SWAA2023040723803

- Difficulty date: April 5, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 36,470 hours, 16,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT INDICATOR LIGHTS INOP AT LH AND RH OVERWING EXIT DOORS<[01] R&RED BATTERY PACK M1694 AND CHARGER FUSE PER AMM 33-51-06.
